MathSciNet Relay Station
MathSciNet bibliographic data
MR2785589 92D25 (34K13)
Zhang, Fengqin; Zheng, Chongwu Positive periodic solutions for the neutral ratio-dependent predator-prey model. Comput. Math. Appl. 61 (2011), no. 8, 2221–2226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement